# SDR WVER2016031591112

- Difficulty date: March 15, 2016
- Submitted: March 15, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044, REV-C, REINFORCEMENT OF THE LT AND RT SIDES OF THE FS 202.75 BULKHEAD, 1-OFF EXISTING HOLE IN FUSELAGE SKIN WILL FALL ON EDGE OF MACHINED REBATE AND 2-OFF EXISTING HOLE IN BULKHEAD WILL FALL ON MACHINED RADIUS IN FITTING.  PN: CC670-34366-002SB, REF AT FS202.75, STR 13R.
